# SDR YYFA201306308001

- Difficulty date: June 8, 2013
- Submitted: June 8, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,578 hours, 21,472 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE WENT OFF.
